# SDR ASAA2017061921130

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,324 hours, 10,494 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE POWER TRANSFER FROM GROUND TO APU,  THE RIGHT FMC WENT BLANK.  ACFT GROUNDED.  CYCLED ACFT POWER. RT FMC CAME BACK UP, OPS CHECKED GOOD IAW AMM 34-61-02.
